Alert archive / Iowa / Flash Flood Warnings in 2010

Flash Flood Warning 52, NWS Sioux Falls, SD

July 30, 2010Lyon County, Sioux County, Iowa; Lincoln County, South Dakota; Rock County, Minnesota

NWS Sioux Falls, SD issued this flash flood warning at Jul 30, 2010, 2:04 AM CDT for Lyon County, Sioux County, Iowa; Lincoln County, South Dakota; Rock County, Minnesota. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 30, 2010, 2:04 AM CDT (07:04 UTC)
Expired
Jul 30, 2010, 5:00 AM CDT
In force
3 hr
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon
Flood severity
None

Counties Lyon County, IA, Sioux County, IA, Rock County, MN, Lincoln County, SD

The radar

The Sioux Falls radar (KFSD), 35 km from the middle of the area, began a volume at 07:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 30, 4:38 AM CDTFLASH FLOOD15 S Sioux Falls, SDHIGHWAY 11 NEAR 274TH STREET IMPASSIBLE. MANY OTHER ROADS COVERED WITH WATER.
Jul 30, 5:00 AM CDTFLASH FLOODBoyden, IAHIGHWAY 18 NEAR BOYDEN WAS UNDER WATER FOR 2 HOURS. 75 TO 100 HOMES WITH WATER IN BASEMENTS AND SEWER BACKUP. 5 TO 6 INCHES OF RAIN FELL NEAR BOYDEN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 154 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 7.1 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2010-07-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2010-07-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -7 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
783 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
-7 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

972 
WGUS53 KFSD 300704
FFWFSD
IAC119-167-MNC133-SDC083-301000-
/O.NEW.KFSD.FF.W.0052.100730T0704Z-100730T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
204 AM CDT FRI JUL 30 2010

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  LINCOLN COUNTY IN SOUTHEAST SOUTH DAKOTA
  LYON COUNTY IN NORTHWEST IOWA
  NORTHERN SIOUX COUNTY IN NORTHWEST IOWA
  SOUTHERN ROCK COUNTY IN SOUTHWEST MINNESOTA

* UNTIL 500 AM CDT

* AT 158 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH VERY HEAVY RAINFALL MOVING INTO THE WARNED 
  AREA FROM THE WEST. RAINFALL AMOUNTS OF 1 TO 4 INCHES CAN BE
  EXPECTED WITH THESE STORMS THROUGH 5 AM CDT.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CANTON...LUVERNE...ROCK RAPIDS...ALVORD...BEAVER CREEK...BOYDEN...
  DOON...FAIRVIEW...GEORGE...HILLS...HUDSON...HULL...INWOOD...
  LARCHWOOD...LENNOX...LESTER...LITTLE ROCK...MATLOCK...NEWTON HILLS
  STATE PARK...ROCK VALLEY AND WORTHING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

&&

LAT...LON 4309 9587 4309 9692 4339 9692 4339 9653
      4344 9659 4348 9658 4350 9660 4350 9646
      4367 9645 4367 9606 4350 9606 4350 9586

$$

CJ
2 follow-up statements
993 
WGUS73 KFSD 300815
FFSFSD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
315 AM CDT FRI JUL 30 2010

MNC133-300829-
/O.CAN.KFSD.FF.W.0052.000000T0000Z-100730T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ROCK MN-
315 AM CDT FRI JUL 30 2010

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHERN ROCK
COUNTY IS CANCELLED...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. 
SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE EAST THE 
REST OF THE NIGHT...HOWEVER...BUT FLASH FLOODING IS NOT EXPECTED.

LAT...LON 4309 9692 4339 9692 4339 9653 4344 9659
      4348 9658 4350 9660 4349 9606 4350 9600
      4350 9586 4309 9587

$$

IAC119-167-SDC083-301000-
/O.CON.KFSD.FF.W.0052.000000T0000Z-100730T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LYON IA-SIOUX IA-LINCOLN SD-
315 AM CDT FRI JUL 30 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR LINCOLN...NORTHERN SIOUX
AND LYON COUNTIES UNTIL 500 AM CDT...

AT 312 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WITH VERY HEAVY RAINFALL CONTINUED TO MOVE SOUTHEAST 
ACROSS THE WARNED AREA. 

SLOW MOVING THUNDERSTORMS ARE PRODUCING VERY HEAVY RAINFALL IN THE
WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH
FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
INCLUDE...CANTON...ROCK RAPIDS...ALVORD...BOYDEN...DOON...FAIRVIEW...
GEORGE...HUDSON...HULL...INWOOD...LARCHWOOD...LENNOX...LESTER...
LITTLE ROCK...MATLOCK...NEWTON HILLS STATE PARK...ROCK VALLEY AND
WORTHING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 4309 9692 4339 9692 4339 9653 4344 9659
      4348 9658 4350 9660 4349 9606 4350 9600
      4350 9586 4309 9587

$$

CJ
304 
WGUS73 KFSD 300955
FFSFSD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
455 AM CDT FRI JUL 30 2010

IAC119-167-SDC083-301007-
/O.EXP.KFSD.FF.W.0052.000000T0000Z-100730T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LYON IA-SIOUX IA-LINCOLN SD-
455 AM CDT FRI JUL 30 2010

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR LINCOLN...NORTHERN
SIOUX AND LYON COUNTIES WILL BE ALLOWED TO EXPIRE AT 500 AM CDT...

THE HEAVIEST RAINS HAVE MOVED SOUTHEAST OF THE WARNED AREA. MANY 
ROADS ARE STILL IMPASSIBLE. ALTHOUGH THE RISK OF FLASH FLOODING HAS 
DIMINISHED...FLOODING NEAR SMALLS STREAMS AND LOW LYING AREAS WILL 
STILL BE POSSIBLE.

LAT...LON 4309 9692 4339 9692 4339 9653 4344 9659
      4348 9658 4350 9660 4349 9606 4350 9600
      4350 9586 4309 9587

$$

CJ

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this flash flood warning went out at Jul 29, 9:35 PM CDT, 4 hours 29 minutes earlier.

Area forecast discussion, Jul 29, 9:35 PM CDT, 4 hours 29 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
935 PM CDT THU JUL 29 2010

.DISCUSSION...
HI TO VERY HI POPS FOR TSTMS LOOKS GOOD FOR THE REST OF TONIGHT.
CURRENT STORMS WITH VERY HEAVY RAIN SW OF HON HAVE SHOWED SOME
DECENT SHEAR BESIDES THE HEAVY RAIN BUT DOES NOT SEEM TO BE SEVERE.
THIS SHOULD BE THE TREND FOR THE REST OF TONIGHT...SEVERE THREAT
MINIMAL BUT HEAVY RAIN AND FLOODING POTENTIAL WILL BE WATCHED. AS
NIGHT GOES ON COVERAGE SHOULD BE FAIRLY HIGH OVER MOST OF FORECAST
AREA...TENDING TO THE E LATER ON. CURRENT COMPLEX SEEMS TO BE
DRAWING A BEAD ACROSS ECNTRL SD NEAR OR JUST N OF FSD INTO SWRN MN
AND PSBLY FAR NRN IA. AT LEAST THE AREA NEAR THE MO RVR THAT WAS HIT
EARLIER TDA WITH HEAVY RAIN MAY ESCAPE THE WORST FROM HERE OUT
BETWEEN CURRENT AREAS TO THE N AND IN NE. TEMPS AND WINDS NOT A BIG
PROBLEM. ACTVTY SHOULD DECREASE FROM THE W AFTER MIDNIGHT BUT MAY
LINGER TO DAYBREAK EASTERN EDGE.

&&

.AVIATION...
THUNDERSTORMS DEVELOPING AROUND/SOUTH OF KHON AT 02Z WILL MOVE
EAST-SOUTHEAST DURING THE OVERNIGHT HOURS. SOME OF THESE STORMS WILL
LIKELY FALL TO MVFR AT TIMES...WITH BRIEF IFR CONDITIONS POSSIBLE
WITH HEAVIER RAIN. SOME IFR CEILINGS WILL ALSO BE POSSIBLE TOMORROW
MORNING AS THE STORMS EXIT...WITH CIGS EXPECTED TO SLOWLY LIFT INTO
MVFR RANGE BY MIDDAY...THEN SCATTER OUT TO VFR CONDITIONS BY LATE
AFTERNOON.   /JH

&&

.PREV DISCUSSION...
THE SEVERE THREAT LOOKS TO BE DWINDLING A BIT AS THE MORNING AND NOW
AFTERNOON MCS STILL ONGOING. THIS IS REALLY LEFT SOME COOL AIR
BEHIND AND SFC BASED THUNDERSTORMS LOOK PRETTY UNLIKELY. THE
EXCEPTION COULD BE NEAR 9V9 IF A LITTLE MORE RECOVERY CAN TAKE
PLACE THE LAST COUPLE OF HOURS OF THE DAY. THERE IS SOME BETTER
RECOVERY TAKING PLACE OVER WESTERN NEBRASKA...SO MAYBE LOOKING AT
THE POTENTIAL FOR DEVELOPMENT IN WESTERN AND SW PARTS OF SD. AFTER
ABOUT 2Z OR 3Z...LLJ BEGINS TO INCREASE AND FOCUS IN CENTRAL SD.
THIS SHOULD AID IN IGNITING SOME ELEVATED THUNDERSTORMS WHICH WOULD
LIKELY PROGRESS TO THE EAST AND SOUTHEAST. CAPE PROFILE IS PRETTY
SKINNY AND AROUND 1250 J/KG AND WITH ONLY ABOUT 35 KNOTS OF
EFFECTIVE 1 TO 6 KM BULK SHEAR...DO NOT EXPECT MUCH OF A SEVERE
THREAT. HOWEVER...WITH PWAT VALUES CLIMBING TO 1.50 INCHES TO 2
INCHES...HEAVY RAIN WILL AGAIN THREATEN. THE 850-750MB MOISTURE
TRANSPORT VECTORS REALLY STRENGTHEN AND FOCUS ON SE SD AND SW MN
FROM ABOUT 6Z TO 12Z WHICH SHOULD BE THE BEST THREAT FOR
THUNDERSTORMS AND HEAVY RAINFALL. TEMPERATURES WILL BE MILD WITH
LOWS MAINLY IN THE MID AND UPPER 60S. /08

SHOULD SEE THUNDERSTORM MAINLY EAST OF I-29 FRI MORNING BUT THAT IS
SOMEWHAT DEPENDENT ON EVOLUTION OF THUNDERSTORM TONIGHT. COULD SEE
LINGERING ACTIVITY INTO NW IA INTO FRI AFTERNOON BUT MOST OF THE
AREA WILL BE DRY DURING THIS TIME. A LITTLE CONCERNED ABOUT
THUNDERSTORM REDEVELOPMENT INTO CENTRAL SD LATE FRI AFTERNOON...BUT
THIS WOULD BE PREDICATED ENOUGH CLEARING THAT SFC BASED CONVECTION
CAN FORM. LEFT POPS OUT FRI EVENING THINKING THERE WILL BE ENOUGH OF
A STABLE LAYER TO PREVENT DEVELOPMENT...HOWEVER...MODELS ARE
TRENDING TO JUICER LOW LEVELS...AND THERE IS SOME UPPER LEVEL
SUPPORT WITH AN UPPER LEVEL JET STRADDLING THE FORECAST AREA.
DROPPED HIGH TEMPERATURES TOMORROW...MAINLY IN THE EAST ASSUMING
AREAS OF HEAVY RAIN TONIGHT AND MOSTLY CLOUDY SKIES FOR A GOOD
PORTION OF THE DAY.

AFTER FRI EVENING...INDICATIONS ARE FOR DRY CONDITIONS THIS WEEKEND.
WARM SRLY FLOW WILL ALLOW TEMPERATURES TO AGAIN CLIMB INTO THE 80S
EAST AND 90S WEST BEFORE THE NEXT FRONT DROPS INTO THE AREA SUN
NIGHT. CHANCE FOR THUNDERSTORM TO INCREASE AS THE FRONT APPROACHES
SUN NIGHT. MAY AGAIN BE LOOKING AT AREAS OF HEAVY RAINFALL BUT TO
FAR OUT TO SPECULATE WHERE OR IF THE HEAVY RAIN WILL FALL. AT THIS
TIME THE THREAT FOR SEVERE STORMS SUN NIGHT APPEARS MINIMAL. ACTIVE
WX PATTERN REMAINS RELENTLESS THROUGH NEXT WEEK WITH CHANCES FOR
THUNDERSTORMS EVERY DAY OR TWO. /97

&&

.FSD WATCHES/WARNINGS/ADVISORIES...

SD...NONE.
MN...NONE.
IA...NONE.
NE...NONE.

&&

WILLIAMS/JH
Hazardous weather outlook, Jul 29, 11:10 AM CDT, 14 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1110 AM CDT THU JUL 29 2010

SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098-
IAZ001>003-012>014-020>022-031-032-NEZ013-014-301200-
AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-
CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-
DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-
IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-
LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-
OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-
SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON-
1110 AM CDT THU JUL 29 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS...
SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE TO
SLOWLY PROGRESS EAST INTO THE AFTERNOON. SOME PATCHY HEAVIER RAIN
AMOUNTS WILL BE POSSIBLE...MAINLY WEST OF INTERSTATE 29...WITH A
HALF TO THREE QUARTERS OF AN INCH OF RAIN POSSIBLE. AS THIS
ACTIVITY WEAKENS AND MOVES NORTHEAST...ANOTHER ROUND OF SHOWERS
AND THUNDERSTORMS WILL BE POSSIBLE...WITH THIS ACTIVITY POSING A
HIGHER THREAT FOR HEAVY RAIN AND SEVERE WEATHER. HAIL TO THE SIZE
OF HALF DOLLARS WILL BE THE MAIN THREAT FROM THESE STORMS AND
THEY SHOULD BE CONFINED TO AREAS MAINLY WEST OF THE JAMES RIVER.
THE HEAVY RAIN THREAT WILL BE HIGHEST MAINLY AFTER ABOUT 1000 PM
CDT AND NORTH OF INTERSTATE 90 INTO SOUTHWEST MINNESOTA.

FLOODING...
HEAVY RAINFALL LAST WEEK HAS PRODUCED AREAS OF RIVER FLOODING
ALONG THE VERMILLION...BIG SIOUX AND LITTLE SIOUX. FLOODING
CONTINUES ALONG THE JAMES RIVER.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE WILL BE A LINGERING CHANCE OF THUNDERSTORMS ACROSS THE AREA
FRIDAY MORNING...WITH ADDITIONAL THUNDERSTORM REDEVELOPMENT
POSSIBLE EAST OF INTERSTATE 29 FRIDAY AFTERNOON. A FEW OF THESE
STORMS COULD BECOME SEVERE FRIDAY AFTERNOON ACROSS NORTHWEST
IOWA.

THERE WILL BE A CHANCE FOR THUNDERSTORM REDEVELOPMENT FRIDAY
AFTERNOON ACROSS NORTHWEST IOWA AHEAD OF A COLD FRONT. IF STORMS
DO DEVELOP...A FEW COULD BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE AFTER 600 PM CDT.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Jul 29, 10:54 PM CDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1054 PM CDT THU JUL 29 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     HEAVY RAIN       18 S WESSINGTON         44.19N 98.70W
07/29/2010  M6.00 INCH       JERAULD            SD   EMERGENCY MNGR

&&

WILLIAMS
Local storm report, Jul 30, 1:53 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
153 AM CDT FRI JUL 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0152 AM     FLASH FLOOD      SIOUX FALLS             43.54N 96.73W
07/30/2010                   MINNEHAHA          SD   BROADCAST MEDIA

            WIDESPREAD STREET FLOODING ON SOUTH SIDE OF CITY.

&&

CJANSEN

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 8:28 PM CDTRiver Flood WarningFSDPlymouth9 days
Jul 30, 3:00 AM CDTFlash Flood WarningFSDPlymouth, Sioux3 hr
Jul 30, 3:52 AM CDTFlash Flood WarningFSDCherokee, Plymouth3 hr
Jul 30, 4:40 AM CDTFlash Flood WarningFSDBuena Vista, Ida, Woodbury3 hr
Jul 30, 7:54 AM CDTRiver Flood WarningFSDSioux63 hr
Jul 30, 7:54 AM CDTRiver Flood WarningFSDPlymouth14 hr
Jul 30, 7:54 AM CDTRiver Flood WarningFSDPlymouth30 hr
Jul 30, 7:54 AM CDTRiver Flood WarningFSDLyon29 hr
Jul 30, 9:59 AM CDTRiver Flood WarningFSDSioux5 days
Jul 30, 9:59 AM CDTRiver Flood WarningFSDCherokee3 days
Jul 30, 9:59 AM CDTRiver Flood WarningFSDMonona, Woodbury12 hr
Jul 29, 9:27 PM CDTFlash Flood WarningFSDBeadle, Jerauld, Sanborn5 hr
Jul 29, 11:12 PM CDTFlash Flood WarningFSDDavison, Hanson, Miner, Sanborn4 hr
Jul 30, 1:14 AM CDTFlash Flood WarningFSDLincoln, McCook, Minnehaha, Turner106 min
Jul 30, 7:54 AM CDTRiver Flood WarningFSDMcCook4 days
Jul 30, 7:54 AM CDTRiver Flood WarningFSDTurner5 days
Jul 30, 7:54 AM CDTRiver Flood WarningFSDLincoln, Minnehaha25 hr
Jul 30, 8:22 AM CDTAreal Flood WarningFSDAurora, Beadle, Davison, Hanson, Jerauld, McCook and 2 more15 hr
Jul 30, 9:59 AM CDTRiver Flood WarningFSDLincoln, Minnehaha23 hr
Jul 30, 10:18 AM CDTRiver Flood WarningFSDTurner4 days
Jul 30, 10:18 AM CDTRiver Flood WarningFSDClay9 days
Jul 30, 10:56 AM CDTRiver Flood WarningFSDDavison8 days

Nearby

Flash Flood Warnings in Iowa, 2010Flash Flood Warnings in South Dakota, 2010Flash Flood Warnings in Minnesota, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.